# SDR SWAA2015102345275

- Difficulty date: September 30, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 61,709 hours, 49,104 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL BEAM UPPER CHORD CRACKED AT BS 664+6, LBL 24.8.  R & R CHORD IAW EA & SRM.
